# SDR FDEA201007072395

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53610797234
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOORBEAM CORRODED ON UPPER SURFACE,FR 14 AT SEAT TRACK 3 LT REMOVED LEVEL 1CORROSION.  REMOVED, FABRICATED REPLACEMENT TRACK SECTION AND REPLACED DAMAGED SECTION OF TRACK NR3 LT BETWEEN FR 10 AND FR 15A IAW SRM 51-72-10 AND SRM 53-12-15.
